MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: equinoxe reverse 42mm humeral liner +2.5 (cat# 320-42-03 / serial# (b)(4).Eq rev locking screw (cat# 320-15-05 / serial# (b)(4).Rs expanded glenosphere 42mm, +4mm offset (cat# 320-02-42 / serial #: (b)(4).Eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(4).As reported by the equinoxe shoulder study, the 69 y/o male patient experienced humeral fracture.Patient had meta/diaphyseal fracture removing well fixed stem due to tray failure.The event is still ongoing.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder fracture occurred during removal of a well- fixed device due to tray failure.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 69 y/o male patient experienced humeral fracture.Patient had meta/diaphyseal fracture removing well fixed stem due to tray failure.The event is still ongoing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: a2, d1, d2a, d4 catalogue #, udi, d4 (remove expiration date, remove serial number (unknown), g4, h4 (remove manufactured date (unknown), h6 health effect impact code, medical device problem code, component code, h6 type of investigation, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1/d2a/d2b, d4, d6b, h4, h6.Mdr section codes updated/corrected: a, b.Serial number, expiration and manufactured dates unknown.The reason for the adverse event reported was likely due to a periprosthetic bone fracture as reported.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition or high forces during extraction of the well-fixed stem.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16142506
Report Number1038671-2023-00035
Device Sequence Number15105876
Product Code KWS
UDI-Device Identifier10885862079336
UDI-Public10885862079336
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5
Device Catalogue Number300-01-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer07/07/2025
10/02/2025
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date07/07/2025
10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite